← Return to Azithromycin, Ethanbutol, & Rifampin Drug Therapy for MAC

Discussion
Comment receiving replies
@cmi

Thank you for that good tip. BTW…I also have horrible distortion with my hearing….to the point of being painful. They sent me to an ENT who did not agree with me that it may all be related (holistic approach) he tried to convince me it was early onset hearing loss…actually though my Rheumatologist agrees that it is all related (not specifically to the MAC); he sees it as a player in the realm of RA…autoimmune.

Jump to this post


Replies to "Thank you for that good tip. BTW...I also have horrible distortion with my hearing....to the point..."

I was on the meds for 18 months, and transitioned early on to taking all 3 at bedtime. It was the only way I could tolerate them because the nausea was otherwise debilitating. Please look at some of the other, older discussions on the forum for suggestions on easing any symptoms you may have, with ginger tea or candies, frequent small meals, and probiotics.
Also, please consider seeing an audiologist for a baseline evaluation of your hearing – I saw mine every 3 months (until Covid) to make sure the meds were not accelerating my hearing loss.
Sue